# SDR CALA2023091302762

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 28,230 hours, 10,208 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: 8100033902ATS
- Condition: Disconnected
- Location: Lav T Fwd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV T FWD FLOOR PROX EMER LT INOP RELAMP NO HELP. REQUIRES FURTHER T/S MEL 3319E TOMC REJECTED PER MEL 3319E SPEC NOTES, LIGHT MUST BE OPERATIVE. FOUND BOTH SPLICES DISCONNECTED ON LAV T FWD EMER LT PROX LIGHT. RESPLICED BOTH WIRES REF SWPM 20-30-00. OPS CK GOOD. VERIFIED REPAIR OF WIRING OF EMERGENCY LIGHT PER REF SWPM 20-30-00 AND THE OPS CHECK GOOD
